Analysis of the growth rate of feminine mosquito through difference equations. (English) Zbl 1510.39015

Summary: The mosquito life cycle is developed mathematically with the concept of difference equation. The qualitative properties of the life-cycle are analyzed. The Lyapunov function is defined for difference equation to stabilize the system of mosquito life cycle. A novel technique is applied for deriving stability criterion, especially the back-stepping control technique is applied for discrete time system. The bifurcation analysis is also furnished for the model of mosquito life cycle. The new technique is applied in the mosquito life cycle model and its results are examined through MATLAB.


39A60 Applications of difference equations
39A30 Stability theory for difference equations
39A28 Bifurcation theory for difference equations
92D25 Population dynamics (general)
37N25 Dynamical systems in biology
Full Text: DOI MNR


[1] Aron J. L., “Mathematical modelling of immunity to malaria”, Math. Biosci., 90:1-2 (1988), 385-396 · Zbl 0651.92018
[2] Cushing J. M., “Difference equations as models of evolutionary population dynamics”. J. Biol. Dynam., 13:1 (2019), 103-127 · Zbl 1447.92333
[3] Dang Q. A., Hoang M. T., “Lyapunov direct method for investigating stability of nonstandard finite difference schemes for meta population models”, J. Difference Equ. Appl., 24:1 (2018), 15-47 · Zbl 1386.37022
[4] Gümüş M., “The global asymptotic stability of a system of difference equations”, J. Difference Equ. Appl., 24:6 (2018), 976-991 · Zbl 1391.39021
[5] Kangalgil F., Kartal S., “Stability and bifurcation analysis in a host-parasitoid model with Hassell growth function”, Adv. Differ. Equ., 2018 (2018), 240, 240-248 · Zbl 1446.37084
[6] Kooi B. W., Aguiar M., Stollenwerk N., “Bifurcation analysis of a family of multi-strain epidemiology models”, J. Comput. Appl. Math., 252 (2013), 148-158 · Zbl 1288.92022
[7] Nagaram N. B., Rasappan S., “A novel mathematical technique for stability analysis of plasmodium life cycle in hepatocyte”, Indian J. Public Health Research & Development, 10:6 (2019), 1534-1544
[8] Nagaram N. B., Rasappan S., “Plasmodium life cycle in hepatocyte with varying population”, Indian J. of Public Health Research & Development, 10:6 (2019), 1545-1558
[9] Ngwa G. A., Shu W. S., “A mathematical model for endemic malaria with variable human and mosquito populations”, Math. Comput. Model. Dyn. Syst., 32:7-8 (2000), 747-763 · Zbl 0998.92035
[10] Rasappan S., Mohan K. R., “Balancing of nitrogen mass cycle for healthy living using mathematical model”, Mathematical Modeling and Soft Computing in Epidemiology, eds. J. Mishra, R. Agarwal, A. Atangana, CRC Press, Boca Raton, 2020, 199-215 · Zbl 1472.92105
[11] Rasappan S., Mohan K. R., “Neutralizing of nitrogen when the changes of nitrogen content is rapid”, Mathematical Modeling and Soft Computing in Epidemiology, eds. J. Mishra, R. Agarwal, A. Atangana, CRC Press, Boca Raton, 2020, 217—229 · Zbl 1472.92104
[12] Rasappan S., Murugesan R., “Computation of threshold rate for the spread of HIV in a mobile heterosexual population and its implication for sir model in healthcare”, Soft Computing Applications and Techniques in Healthcare, eds. A. Mishra, G. Suseendran, T.-N. Phung, CRC Press, Boca Raton, 2020, 97-112
[13] Rasappan S., Nagaram N. B., “Stability analysis of a novel mathematical model of plasmodium life cycle in mosquito midgut”, Int. J. Innovative Technology Exploring Engineering, 8:9 (2019), 1811-1813
[14] Smith D. L., et al., “Ross, Macdonald, and a theory for the dynamics and control of mosquito-transmitted pathogens”, PLoS Pathog, 8:4 (2012), e1002588
[15] Traoré B., Sangaré B., Traoré S., “A mathematical model of malaria transmission in a periodic environment”, J. Biol. Dyn., 12:1 (2018), 400-432 · Zbl 1448.92275
[16] Vijayalakshmi G. M., Rasappan S., Rajan P., Nguyen H. H. C. The role of harvesting in a food chain model and its stability analysis, Proc. 2nd Int. Conf. Mathematical Modeling and Computational Science, v. 1422, Adv. Intell. Syst. Comput., eds. S.L. Peng, C.K. Lin, S. Pal, Springer, Singapore, 2022, 11-23
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.